# SDR SWAA2024052186629

- Difficulty date: April 22, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Misrepaired
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS TO BE REMOVED AND REPLACED BETWEEN STA 480-500; AT S-5R REF: 23-153-01145-TLD.<[01] REPAIR AT STA 480-500; S-5R WAS REMOVED AND REPLACED PER EA 24-143-01103;[02] VERIFIED ACTION 1. JOB COMPLETE.;[03] REPAIR AT STA 480-500; S-5R WAS REMOVED AND REPLACED PER EA 24-153-01103
